Tokyo Journal of Mathematics

On the Values of the Riemann Zeta Function at Half Integers

Yasushi MATSUOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 02, Number 2 (1979), 371-377.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216330

Digital Object Identifier
doi:10.3836/tjm/1270216330

Mathematical Reviews number (MathSciNet)
MR560275

Zentralblatt MATH identifier
0421.10026

Citation

MATSUOKA, Yasushi. On the Values of the Riemann Zeta Function at Half Integers. Tokyo J. Math. 02 (1979), no. 2, 371--377. doi:10.3836/tjm/1270216330. https://projecteuclid.org/euclid.tjm/1270216330


Export citation